# SDR SWAA2014042927504

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 54,093 hours, 31,737 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: J1215P17
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK, INFLIGHT SHUTDOWN, DECLARED ROLL BACK, NR 1 ENG ON CLIMB OUT UNABLE TO RESTART.  R & R GASKET MAIN ENG FUEL LINE TO HMU IAW MM.
